# SDR USAA2009082692250

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 25,865 hours, 16,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8613
- Condition: Failed
- Location: Door
- Part time: 23,286 hours, 3,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1678 - FORWARD LEFT DOOR SLIDE FAILS EMERGENCY LIGHT CHECK.  REMOVED AND REPLACED LEFT FORWARD DOOR SLIDE.   DOOR SLIDE WAS OVERHAULED AND INSPECTED - PASSED ALL FUNCTIONAL, LIGHTING AND INTEGRITY TESTS.
